头像

Lijiaao

About

  • Department: School of Mathematical Sciences
  • Gender: male
  • BirthDate:
  • Post:
  • Research Label:
  • Graduate School: West Virginia University
  • Degree: PhD
  • Academic Credentials:
  • Tel:
  • Email: lijiaao@nankai.edu.cn
  • Office Location: Math Building414
  • Address School:
  • PostCode School:
  • Fax School:

Education

2008-2012, B.S. University of Science and Technology of China

2012-2014, M.S. University of Science and Technology of China

2014-2018, Ph.D  West Virginia University, USA

WorkExperience

2018-2020,   Assistant Professor/Lecturer,  School of Mathematical Sciences, Nankai University, China.

2021-present,   Associate Professor,  School of Mathematical Sciences, Nankai University, China.

Resume

Jiaao Li (李佳傲 in Chinese) is an Associate Professor in School of Mathematical Sciences, Nankai University, China.  Dr. Li obtained his Ph.D degree from Department of Mathematics, West Virginia University (WVU) in 2018, under the supervision of Professor Hong-Jian Lai. He obtained the M.S. degree in 2014 from School of Mathematical Sciences, University of Science and Technology of China (USTC), under the supervision of Professor Jun-Ming Xu and Professor Xinmin Hou.  Back in 2012, he received the B.S. degree from School of Mathematical Sciences, University of Science and Technology of China (USTC).  

Research Fields

Discrete Math, Graph Theory and its application, Combinatorical Optimization

Lectures

Projects

National Natural Science Foundation of China(No. 11901318), 2020.01-2022.12

Young Elite Scientists Sponsorship Program by Tianjin (TJSQNTJ-2020-09), 2020.12-2022.12

Natural Science Foundation of Tianjin (No. 19JCQNJC14100), 2019.04-2022.03

Fundamental Research Funds for the Central Universities, Nankai University (No. 63191425), 2019.01-2020.12

Publications

2021

M. DeVos, Jiaao Li*, Y. Lu, R. Luo, C.-Q. Zhang, Z. Zhang, Flows on Flow-admissible Signed Graphs, Journal of Combinatorial Theory Series B, 149 (2021), 192-221.


M. Han, Jiaao Li, R. Luo, Y. Shi, C.-Q. Zhang, Integer flows and modulo orientations of signed graphs, SIAM Journal on Discrete Mathematics, 35 (2021), 376-391.


M. Han, Jiaao Li*, X. Li, M. Wang, Group Connectivity under 3-edge-connectivity, Journal of Graph theory, 96 (2021), 438-450.

2020

Jiaao Li, Y.Wu, C.-Q. Zhang, Circular Flows via Extended Tutte Orientations, Journal of Combinatorial Theory Series B, 145 (2020), 307-322.


Jiaao Li, Flow Extensions and Group Connectivity with Applications, European Journal of Combinatorics.89 (2020), 103164.


D. Cranston, Jiaao Li*, Circular Flows in Planar Graphs, SIAM Journal on Discrete Mathematics, 34 (2020), 497-519.


R. Gu, Jiaao Li*, Y. Shi, Anti-Ramsey Numbers of Paths and Cycles in Hypergraphs, SIAM Journal on Discrete Mathematics, 34 (2020), 271-307.


Jiaao Li*, X. Li, M. Wang, Complementary Graphs with Flow Less Than Three, Discrete Mathematics, 343 (2020), 111809.

2019

H.-J. Lai, Jiaao Li*, Packing Spanning Trees in Highly Essentially Connected Graphs, Discrete Mathematics, 342 (2019), 1-9.


M. Han, J. Li, R. Luo, Z. Miao, List star edge coloring of k-degenerate graphs, Discrete Mathematics, 342 (2019), 1838-1848.

2018

Jiaao Li, R. Luo, H. Ma, C.-Q. Zhang, Flow Contractible Configurations and Group Connectivity in Signed Graphs, Discrete Mathematics, 341 (2018), 3227-3236.


M. Han, H.-J. Lai, Jiaao Li*, Modulo Orientations with Bounded Independence Number, Discrete Applied Mathematics, 247 (2018), 14-22.



**************

ORCID:

https://orcid.org/0000-0002-4771-2094


(Blow are publications before joining Nankai University)


Jiaao Li, Group connectivity and Modulo Oirentation of Graphs, PhD Dissertation, West Virginia University, Morgantown, WV, USA, 2018. ISBN: 978-0355-93871-5.


Jiaao Li, R. Luo, Y. Wang, Nowhere-zero 3-Flow with Small Independence Number, Discrete Mathematics, 341 (2018), 42-50.


Jiaao Li, C. Thomassen, Y. Wu, C.-Q. Zhang, The Flow Index and Strongly Connected Orientations, European Journal of Combinatorics, 70 (2018), 164-177.


Jiaao Li, X. Hou, M. Han, H.-J. Lai, Modulo (2p+1)-Orientation on Bipartite Graphs and Complementary Graphs, SIAM Journal on Discrete Mathematics, 32(1) (2018), 29-43.



M. Han, H.-J. Lai, Jiaao Li, Nowhere-zero 3-flow and Z3-connectedness in Graphs with Four Edge-disjoint Spanning Trees, Journal of Graph Theory, 34(4) (2018), 577-591.


M. Han, Jiaao Li, Y. Wu, C.-Q. Zhang, Counterexamples to Jaeger's Circular Flow Conjecture, Journal of Combinatorial Theory Series B, 131 (2018), 1-11.


Jiaao Li, H.-J. Lai, R. Luo, Group Connectivity, Strongly Zm-Connectivity and Edge Disjoint Spanning Trees, SIAM Journal on Discrete Mathematics, 31(3) (2017), 1909-1922.


Z.-M. Hong, X. Hou, Jiaao Li, Y. Yang, A note on broom number and maximum edge-cut of graphs, Ars Combinatorica, 133 (2017), 341-347.


Y. Lu, Jiaao Li, R. Luo, Z. Miao, Adjacent vertex distinguishing total coloring of graphs with maximum degree 4, Discrete Mathematics, 340 (2017), 119-123.


Jiaao Li, X. Hou, Z.-M Hong, X. Ding, Parity Subgraph with few common edges and nowhere-zero 5-flow, Graphs and Combinatorics, 31 (2015), 1555-1566.


Jiaao Li, J.-M Xu, The wide-diameter of regular graphs, Journal of University of Science and Technology of China, 43 (2013), 603-606.


Academic Exchange

Awards

Research Achievements

Degree: PhD

Graduate School: West Virginia University

Email: lijiaao@nankai.edu.cn

Office Location: Math Building414

Tel:

BirthDate:

10 Access

Related to the teacher